Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having acute leg pain, high bp. Taking medicine for diabetes. Prescribed paracetamol. Is it related to high glucose levels?

Hi, My mother aged about 70years reported an acutre leg pain (right leg) 2 days ago. She runs slight high BP and is on medication for diabetes ( Amaryl M1 : 1-0-1/2) with most recent test reporting an HbA1C of 7.8%. The leg pain she reported was quite severe - she was able to move the limb but said it was painful. A GP recommended pantosec-D + paracetamol . She now seems to be able to get up & walk around the house on her self. I m concerned if this is related to her high glucose levels and if there is something more seriuos that we are not seeing. Please help.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

Your mother is an elderly diabetic with hypertension.
She is on regular medication for both.
Now she is complaining of severe pain in the legs.
Both Diabetes and hypertension can cause peripheral neuropathy.
Metformin can also cause B12 deficiency and peripheral neuropathy.
But now she seems to have Osteo Arthritis of the knee / Hip joint.
Consult an orthopedician.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor